My hair is coming out in clumps & although my meds don't specifically have hair loss as a side effect but if my body can't absorb enough vitamin B12 plus many others can that cause hair loss?
I'm not exactly sure about the prescription drugs but regarding the potential that your body cannot absorb enough vitamin B12, I recently heard about a new alternative to the intramuscular B12 injections for people who cannot absorb enough. Not sure if you have heard of it but it's called Eligen B12 and I recently read that it works as well as the IM injection even if you don't have intrinsic factor (so even if you don't have normal gut absorption). It’s a once daily pill that apparently it came out a month or two ago. You might want to look into that for the B12 deficiency
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jul 2013 • 1 answer
Updated 27 Feb 2014 • 1 answer
Updated 28 Dec 2017 • 5 answers
Updated 3 Nov 2015 • 4 answers
Updated 9 Feb 2017 • 1 answer